Add references to your posts and be aware that TURNITIN IS ON.
The purpose of the discussion is to elevate the level of knowledge regarding disease symptom management.
Discussion Questions: MENTION THE CONTEXT YOU WILL BE DISCUSSING AND DEVELOP YOUR POINTS.
A patient who has Parkinson’s disease takes levodopa and carbidopa. The patient reports experiencing tremors between doses. The primary care NP should:
a. add amantadine.
b. increase the dose of levodopa.
c. discontinue the carbidopa.
d. add entacapone.
A patient who takes levodopa and carbidopa for Parkinson’s disease reports experiencing freezing episodes between doses.The primary care NP should consider using:
c. modified-release levodopa.
A 65-year-old patient is diagnosed with Parkinson’s disease. The patient has emphysema and narrow-angle glaucoma. The primary care NP should consider beginning therapy with:
a. ropinirole hydrochloride.